# SDR SWAA2024072608012

- Difficulty date: July 2, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR: THRESHOLD SUPPORT ANGLE LBL 61 FROM STA 312-348; HAS CORROSION AT SEVERAL NUTPLATES. (M) (M)<[01] REMOVED CORROSION PER SRM 51-10-02.;[02] INSPECTED DAMAGE REMOVAL;[03] TREATED AND PRIMED PER SRM 51-20-02.;[04] TREATED AND PRIMED PER SRM 51-20-01.
